Pacific Journal of Mathematics

On the bounded slope condition.

Philip Hartman

Article information

Source
Pacific J. Math. Volume 18, Number 3 (1966), 495-511.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102994132

Zentralblatt MATH identifier
0149.32001

Mathematical Reviews number (MathSciNet)
MR0197640

Subjects
Primary: 26.52

Citation

Hartman, Philip. On the bounded slope condition. Pacific Journal of Mathematics 18 (1966), no. 3, 495--511. http://projecteuclid.org/euclid.pjm/1102994132.


Export citation

References

  • [1] E.F.Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc.43 (1937), 363-371.
  • [2] D. Gilbarg, Boundary value problems for nonlinear elliptic equations, Symposium onNonlinear Problems, Madison,1962.
  • [3] P. Hartman, Unrestricted n-parameter families.Rend. Circolo Mat. Palermo (2) 7 (1958), 123-142.
  • [4] P. Hartman and L. Nirenberg, On spherical image maps whose Jacobians do not change sign, Amer. J. Math. 81 (1959), 901-920.
  • [5] M. Miranda, Un teorema di esistenza e unicit per il problema delarea minima in n variabili, Ann. Scuola Norm. Sup. Pisa 19 (1965),233-249.
  • [6] M. M. Peixoto, On the existence of derivatives of generalized convex functions, Summa Brasil. Math. 2 (1948), 35-42.
  • [7] T. Rado, On the problem of Plateau, Ergeb. der Math. 2 (1933).
  • [8] J. Schauder, Ueber das Dirichletsche Problem im Grossen fur nichtlineare elliptische Differ-entialgleichungen, Math. Zeit. 37 (1933), 623-634.
  • [9] G. Stampacchia, On some regular multiple integralproblems in the calculus of variations, Comm. Pure Appl. Math. 16 (1963),383-421.